Share this:

Testosterone Levels - Male Sex Drive

Posted by Anonymous-aeaf6ea1 in Men's Health, Oct 21, 2011

My husband seems to have a very low libido since having major surgery 6 months ago. Honestly, it is driving me up a wall. I'm trying to think of ways to increase his desire and have come across some info.

Hey, has anyone tried this product, it is supposedly all natural and sold at GNC. I received this ad in my email inbox today.

"High T [TM] is a clinically proven formula containing Testofen®. Testofen® is an all natural extract that has been clinically proven in human studies to boost Testosterone levels leading to increased sexual libido, enhanced sexual function, and an improvement to overall sexual experience. Testofen® contains steroidal saponins, sapogenins, furostanol saponins, and fenusides which are important precursors for the natural synthesis of sex hormones in the body."

If you have any other advice for me, I would greatly appreciate it. post anonymously if needed.

Tags: mens health, sexual health, healthy living, mental health, womens health, Other


Posted by @anon89880224, Dec 14, 2011

Sex therapy, talk to family doctor.

Posted by Anonymous-aeaf6ea1, Dec 21, 2011

I'd go to sex therapy, but he is beyond that. He moved out and is living alone in misery. He won't even go back to see his surgeon or our marriage counselor. He loves to be miserable and doesn't realize how healthy it is for people to have regular sex! His insecurities have gotten the best of him and he is just not thinking straight. I just don't know that there is anything further that I can do to help him. Sad, but true. I don't need sex therapy, I am fine. Ready and willing, just can't get the guy to come out of his pit of depression or whatever it is he is wallowing in.


Posted by @anon89880224, Dec 23, 2011

HE needs to pull himself together , and get himself help rather than you worry about helping him.
He needs to realize things for himself in order for anything to improve


Posted by @nativefloridian, Dec 24, 2011

I agree!


Posted by @wendylynn, Dec 28, 2011

No easy answer. Keep your mental health in tack, maybe time to move on from this relationship if he doesnt seek help, will he realize that he may lose you if he doesnt get help? He maybe beyond wanting to stay in the relationship with you. You

can only do such much. Sad be true, nothing stays the same. I hope he gets help

and you need counseling to, this has effected you and whats left of the

relationship. Never let your spirit go in
the process of figuring out lifes many twists and turns.

Native Floridian likes this

Posted by Anonymous-aeaf6ea1, Dec 29, 2011

Thank you for your comments. I am moving forward with my life and hope that he will be happy one day. I am receiving good counsel and have many supportive family members and friends.


Posted by @funkybro, Feb 17, 2013

This sounds like BS. Sounds to me like a well orchestrated plan to plant "evidence"on the Internet that this testofen supplement is the answer to men's ED problems. If it was so wonderful don't you think we'd be hearing about it from unbiased and verifiable sources? Yeah, your husband and you split because he couldn't get it up and if he'd just use this supplement all would be well in the marriage. Bullcrap.

Posted by Anonymous-84122851, Dec 16, 2011

Be careful with testosterone type supplements! They can be dangerous if person has high blood pressure. Have his testosterone level checked to see if he really needs testosterone. If so, there is a new product called Axiron which is a liquid he puts under his arm (in armpit)...great web site for Axiron on-line. He will need RX for it. The drug company has a program for only $25 copay for 12 sign up to receive a card to give your pharmacy. If he takes it, his PSA and testosterone levels should be monitored. I think there are other labs to keep checked that are listed in the info that comes with the drug. I have found I have to ask my PCP to do these labs versus them just knowing to do them.

Please login or become a member to post a comment.